# SDR FDEA2020013040246

- Difficulty date: January 14, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 65,990 hours, 23,035 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA385310
- Condition: Corroded
- Location: Bs 1741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO- APROX STATION 1741 RBL 118, FLOOR BOARD SUPPORT SHOWS SIGNS OF   CORROSION (VIEWED FROM CTR CARGO) REMOVED AND REPLACED FLOOR SIPPORT AT STATION 1741, RBL -80 TO RBL -108 PER DAC   DWG AFA3853, INSTALLED FLOOR SUPPORT AFA3853-10 PER SRM 51-35-01 VOL. 2.
